# SDR AALA202507036259

- Difficulty date: May 8, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,016 hours, 29,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921600
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SHEAR SHEET PLATE HAS ELONGATED HOLES AT FR 68 AND S23L. REPLACED SHEAR SHEET PLATE PER SRM 51-42-11.
